umu.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Persson, Leif A.
Alternative names
Publications (3 of 3) Show all publications
Persson, L., Boso, J., Nylén, T. & Ramebäck, H. (2018). Application of a Monte Carlo method to the uncertainty assessment in in situ gamma-ray spectrometry. Journal of Environmental Radioactivity, 187, 1-7
Open this publication in new window or tab >>Application of a Monte Carlo method to the uncertainty assessment in in situ gamma-ray spectrometry
2018 (English)In: Journal of Environmental Radioactivity, ISSN 0265-931X, E-ISSN 1879-1700, Vol. 187, p. 1-7Article in journal (Refereed) Published
Abstract [en]

In situ gamma-ray spectrometry has since the introduction of portable germanium detectors been a widely used method for the assessment of radionuclide ground deposition activity levels. It is, however, a method that is most often associated with fairly large and, more important, poorly known combined measurement uncertainties. In this work an uncertainty analysis of in situ gamma ray spectrometry in accordance with the Guide to the Expression of Uncertainty in Measurements is presented. The uncertainty analysis takes into account uncertainty contributions from the calibration of the detector system, the assumed activity distribution in soil, soil density, detector height and air density. As a result, measurement results from in situ gamma spectrometry will serve as a better basis for decision-making in e.g. radiological emergencies.

Place, publisher, year, edition, pages
Elsevier, 2018
Keywords
HPGe, In situ gamma ray spectrometry, Radioactive fallout, Monte Carlo method, Uncertainty
National Category
Environmental Sciences related to Agriculture and Land-use Accelerator Physics and Instrumentation
Identifiers
urn:nbn:se:umu:diva-148623 (URN)10.1016/j.jenvrad.2018.02.003 (DOI)000428833900001 ()29459254 (PubMedID)
Available from: 2018-06-26 Created: 2018-06-26 Last updated: 2018-06-26Bibliographically approved
Brännström, N. & Persson, L. A. (2015). A measure theoretic approach to linear inverse atmospheric dispersion problems. Inverse Problems, 31(2), Article ID 025009.
Open this publication in new window or tab >>A measure theoretic approach to linear inverse atmospheric dispersion problems
2015 (English)In: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 31, no 2, article id 025009Article in journal (Refereed) Published
Abstract [en]

Using measure theoretic arguments, we provide a general framework for describing and studying the general linear inverse dispersion problem where no a priori assumptions on the source function has been made (other than assuming that it is indeed a source, i.e. not a sink). We investigate the source-sensor relationship and rigorously state solvability conditions for when the inverse problem can be solved using a least-squares optimization method. That is, we derive conditions for when the least-squares problem is well-defined.

Keywords
atmospheric dispersion, inverse problem, measure theory
National Category
Mathematical Analysis
Identifiers
urn:nbn:se:umu:diva-100774 (URN)10.1088/0266-5611/31/2/025009 (DOI)000349300400009 ()
Available from: 2015-04-01 Created: 2015-03-09 Last updated: 2018-06-07Bibliographically approved
Åhag, P., Czyz, R. & Persson, L. (2012). Radially symmetric plurisubharmonic functions. Annales Polonici Mathematici, 106, 1-17
Open this publication in new window or tab >>Radially symmetric plurisubharmonic functions
2012 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 106, p. 1-17Article in journal (Refereed) Published
Abstract [en]

In this note we consider radially symmetric plurisubharmonic functions and the complex Monge–Ampère operator. We prove among other things a complete characterization of unitary invariant measures for which there exists a solution of the complex Monge–Ampère equation in the set of radially symmetric plurisubharmonic functions. Furthermore, we prove in contrast to the general case that the complex Monge–Ampère operator is continuous on the set of radially symmetric plurisubharmonic functions. Finally we characterize radially symmetric plurisubharmonic functions among the subharmonic ones using merely the laplacian.

National Category
Mathematical Analysis
Identifiers
urn:nbn:se:umu:diva-50907 (URN)10.4064/ap106-0-1 (DOI)000311525700001 ()
Available from: 2012-01-01 Created: 2012-01-01 Last updated: 2018-06-08Bibliographically approved
Organisations

Search in DiVA

Show all publications